# SDR SWAA2022042588891

- Difficulty date: March 28, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT HAND VAPOR BARRIER AT B.S. 663; L.B.L. 8; W.L. 150. / [38] INSTALLED L/H VAPOR BARRIER BS 663 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 REV-B AND 111A1001 REV-B AND 111A7000 REV-A. REQ OK TO INSTALL STEPS 4; 12 AND 13;[39] OK TO INSTALL EXHAUST PNL NGS STEP 17;[40] OK TO INSTALL ITEMS IN STEP 4;12;13; AND 17;[41] INSTALLED L/H VAPOR BARRIER BS 663 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 REV-B AND DWG 111A1001 REV-B AND DWG 144A7100 RE.-;[42] UPDATED STEPS 4;12; 13; AND 16;[43] UPDATED STEP 17;[44] REQ. OK TO INSTALL ITEMS IN STEP 14 ND 15;[45] STEPS 14 AND 15 UPDATED.;[46] UPDATED STEP 17;[47] VERIFIED CORRECTIVE ACTION 41.;[48] APPLIED CAP SEAL AT FSTENERS AFT SIDE L/H VAPOR BARRIER BS 663 IAW AMM 51-31-00-390-805;[49] UPDATED STEP 2;3 AND 4;[50] UPDATED STEP 14 AND 15;[51] COMPLETED STEPS 14 AND 15 AND APPLIED CAP SEAL AT FASTENERS REFER ITEM 48;[52] VERIFIED STEPS 14 AND 15 (CORRECTIVE ACTION 50 AND 51;[53] OPENED STEPS 2; 3 AND 4 TO ALLOW Q/C BUY OFF OF STEPS;[54] STEPS 2-4 COMPLETE;[55] VERIFIED VAPOR BARRIER INSTALLATION ON CORRECTIVE ACTION 41.;[56] L/H BS663 VAPOR BARRIER REPLACEMENT IS COMPLETE.
